skin-hair-icon
Dryness of skin
Hello doctor , After using the medicines you prescribed , skin has become dry near chin and cheeks. It is like a skin peeling off.pls advice on this .
60 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 12 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Greetings. I do not remember prescribing you any medications. Please feel free to message me in personal window, if you have additional questions. At the moment, without any medical information or a clinical photograph, it is not possible to comment precisely. I assume that you are using a form of retinoid which is known to make skin dry. You can use a face moisturizer or a sunscreen with a moisturizer to combat dryness. Meet a Dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.